EconPapers    
Economics at your fingertips  
 

From two-state jump to Gaussian stochastic processes

Kishiko Maruyama and Fumiaki Shibata

Physica A: Statistical Mechanics and its Applications, 1988, vol. 149, issue 3, 447-471

Abstract: A stochastic process, which bridges the two-state jump Markoff process and the Gaussian process, is introduced and fundamental properties of the process are fully analyzed. The resulting expressions are combined with the “partial cumulant” expansion formula to give an exact power spectrum in the form of a continued fraction. A rigorous expression is also obtained for a relaxation function in an analytic form.

Date: 1988
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843718890115X
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:149:y:1988:i:3:p:447-471

DOI: 10.1016/0378-4371(88)90115-X

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:149:y:1988:i:3:p:447-471